# SDR R61A2022062200408

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 22,331 hours, 15,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Downlock
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW PRESSURE AFTER GEAR EXTENSION. 0 INDICATIONS ON PRESSURE AND QUANTITY ON HYDRAULIC PAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. RH MLG DOWNLOCK RELEASE LINES FOUND LEAKING. R&R LINES.
